# SDR SWAA2018032720705

- Difficulty date: March 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 51,570 hours, 24,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15A748
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH FAULTY.   R & R THE SWITCH IAW WDM & AMM.
